# SDR SWAA2016052452043

- Difficulty date: May 2, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 61,645 hours, 48,282 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FORE FLAP DELAMINATED AT UPPER SURFACE 84 INCHES OF INBD END.  REPAIRED FORE FLAP IAW SRM.
